# SDR MALA965127

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Corner
- Part number: 27240082003
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND LOWER AFT CORNER OF CARGO DOOR FRAME DAMAGED.  REMOVED LOWER AFT CARGO DOOR CORNER, PN 27-240082-003, AND INSTALLED NEW CORNER IAW FAIRCHILD SRM 51-00-00, PAGE 4 AND SEALED IAW FAIRCHILD SRM 51-30-03.  (X)
